Analytical approach to the Darcy–Lapwood–Brinkman equation

Show simple item record Merabet, N. en_US Siyyam, H. en_US Hamdan, M.H. en_US
date.accessioned 2010-01-07T07:39:54Z en_US
date.available 2010-01-07T07:39:54Z en_US
date.issued 2007-07-11 en_US
identifier.citation Merabet, N., Siyyam, H., & Hamdan, M. H. (2008). Analytical approach to the Darcy–Lapwood–Brinkman equation. Applied Mathematics and Computation, 196(2), 679–685 en_US
identifier.uri en_US
identifier.uri en_US
description.abstract Three exact solutions are obtained for flow through porous media, as governed by the Darcy–Lapwood–Brinkman model, for a given vorticity distribution. The resulting flow fields are identified as reversing flows; stagnation point flows; and flows over a porous flat plate with blowing or suction. Dependence of the flow Reynolds number on the permeability of the flow through the porous medium is illustrated. en_US
language.iso en en_US
publisher Elsevier en_US
subject Porous media en_US
subject Darcy–Lapwood–Brinkman equation en_US
subject Exact solutions en_US
title Analytical approach to the Darcy–Lapwood–Brinkman equation en_US
type Article en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record